MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS, LLC MOTOCLIP SUPERELASITIC FIXATION SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE/ BONE STAPLE

CROSSROADS EXTREMITY SYSTEMS, LLC MOTOCLIP SUPERELASITIC FIXATION SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE/ BONE STAPLE
Model Number 1442-1814
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recreation of failure was attempted in a simulated use.The surgery was an elective procedure at the request of the patient to remove the hardware; successful fusion was achieved.The broken staple leg was left in the patient.Based on investigation, our conclusion is that the staple leg broke upon removal.
 
Event or Problem Description
Patient requested removal of hardware after successful fusion.Joint was properly fused and patient is non-symptomatic.Elective surgery to remove hardware.At time of removal one leg of the staple broke during the removal process and was left in the patient.

Brand Name
MOTOCLIP SUPERELASITIC FIXATION SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE/ BONE STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS, LLC
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key6239640
Report Number3011421599-2017-00001
Device Sequence Number10861114
Product Code JDR
UDI-Device Identifier00850310006106
UDI-Public(01)00850310006106(17)161216(10)101482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/16/2016
Device Model Number1442-1814
Device Catalogue Number1442-1814
Device Lot Number101482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;